Journal article

KUČERA Radek, ŠÁTEK Václav, HASLINGER Jaroslav, FIALOVÁ Simona and POCHYLÝ František. Modeling of hydrophobic surfaces by the Stokes problem with the stick-slip boundary conditions. Journal of Fluids Engineering. 2017, vol. 2017, no. 139, pp. 1-9. ISSN 0098-2202.
Publication language:english
Original title:Modeling of hydrophobic surfaces by the Stokes problem with the stick-slip boundary conditions
Pages:1-9
Place:US
Year:2017
Journal:Journal of Fluids Engineering, Vol. 2017, No. 139, US
ISSN:0098-2202
DOI:10.1115/1.4034199
Keywords
Stokes problem, stick-slip boundary condition, interior point algorithm, hydrophobic surfaces modelling
Annotation
Unlike the Navier boundary condition, the present paper deals with the case when the slip may occur only when the shear stress attains certain bound which is given a-priori. The discrete velocity-pressure model is derived using P1-bubble/P1 elements. To release the impermeability condition and to regularize the non-smooth term characterizing the stick-slip behavior in the algebraic formulation, two additional vectors of Lagrange multipliers were introduced.
The resulting minimization problem in terms of the dual variables (the pressure, the normal and shear stress) is solved by the interior type method.
BibTeX:
@ARTICLE{
   author = {Radek Ku{\v{c}}era and V{\'{a}}clav
	{\v{S}}{\'{a}}tek and Jaroslav Haslinger and
	Simona Fialov{\'{a}} and Franti{\v{s}}ek
	Pochyl{\'{y}}},
   title = {Modeling of hydrophobic surfaces by the Stokes
	problem with the stick-slip boundary conditions},
   pages = {1--9},
   journal = {Journal of Fluids Engineering},
   volume = {2017},
   number = {139},
   year = {2017},
   ISSN = {0098-2202},
   doi = {10.1115/1.4034199},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php.en.iso-8859-2?id=11050}
}

Your IPv4 address: 54.237.249.90